# SDR JJBA20220325050

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 44,909 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT AT SEAT 18CD INOPERATIVE. REMOVED AND REPLACED OVERWING EMERGENCY LIGHT AT SEAT 18CD. OPS CHECK SAT
